Alert archive / New Jersey / Dense Fog Advisories in 2012
Dense Fog Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Mar 17, 2012, 12:16 AM EDT for 10 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware; 5 counties in Maryland. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2012, 12:16 AM EDT (04:16 UTC)
- Expired
- Mar 17, 2012, 10:53 AM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882 WWUS71 KPHI 170416 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1216 AM EDT SAT MAR 17 2012 NJZ013-014-020>027-171400- /O.NEW.KPHI.FG.Y.0002.120317T0416Z-120317T1400Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 1216 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
4 follow-up statements
952 WWUS71 KPHI 170800 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT SAT MAR 17 2012 DEZ003-004-171400- /O.EXA.KPHI.FG.Y.0002.000000T0000Z-120317T1400Z/ INLAND SUSSEX-DELAWARE BEACHES- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH 400 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ NJZ013-014-020>027-171400- /O.CON.KPHI.FG.Y.0002.000000T0000Z-120317T1400Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 400 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
961 WWUS71 KPHI 171033 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 633 AM EDT SAT MAR 17 2012 DEZ001-002-MDZ008-012-015-019-020-NJZ001-008-171400- /O.EXA.KPHI.FG.Y.0002.000000T0000Z-120317T1400Z/ NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- MORRIS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON... CHESTERTOWN...CENTREVILLE...EASTON...DENTON...NEWTON...MORRISTOWN 633 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ DEZ003-004-NJZ013-014-020>027-171400- /O.CON.KPHI.FG.Y.0002.000000T0000Z-120317T1400Z/ INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH... FREEHOLD...SANDY HOOK...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 633 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
534 WWUS71 KPHI 171331 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 931 AM EDT SAT MAR 17 2012 DEZ001-MDZ008-012-015-019-020-NJZ001-008-021-171445- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-120317T1400Z/ NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- MORRIS-CUMBERLAND- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... CENTREVILLE...EASTON...DENTON...NEWTON...MORRISTOWN...MILLVILLE 931 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY. THE FOG CONTINUES TO THIN OUT ACROSS MUCH OF THE AREA, ALLOWING THE VISIBILITIES TO IMPROVE. THEREFORE, THE ADVISORY HAS BEEN CANCELLED. $$ NJZ012-015-019-171600- /O.EXB.KPHI.FG.Y.0002.000000T0000Z-120317T1600Z/ MIDDLESEX-MERCER-NORTHWESTERN BURLINGTON- INCLUDING THE CITIES OF...NEW BRUNSWICK...TRENTON...MOORESTOWN... MOUNT HOLLY 931 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY, WHICH IS IN EFFECT UNTIL NOON EDT TODAY. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY AND RAPIDLY CHANGING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ DEZ002>004-NJZ013-014-020-022>027-171600- /O.EXT.KPHI.FG.Y.0002.000000T0000Z-120317T1600Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 931 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY AND RAPIDLY CHANGING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ GORSE
816 WWUS71 KPHI 171453 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1053 AM EDT SAT MAR 17 2012 DEZ002>004-NJZ012>015-019-020-022>027-171600- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-120317T1600Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...MOORESTOWN... MOUNT HOLLY...JACKSON...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST 1053 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY. THE VISIBILITIES CONTINUE TO IMPROVE AS THE FOG IS THINNING OUT. AS A RESULT, THE ADVISORY HAS BEEN CANCELLED. $$ GORSE
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Mar 17, 12:16 AM EDT, 0 minutes earlier.
Area forecast discussion, Mar 17, 12:16 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1216 AM EDT SAT MAR 17 2012
.SYNOPSIS...
A WEAK COLD FRONT WILL DROP THROUGH OUR REGION OVERNIGHT. HIGH
PRESSURE FROM SOUTHERN CANADA WILL BUILD OVER NEW ENGLAND ON
SATURDAY THEN REMAIN NEAR THE EASTERN SEABOARD THROUGH MOST OF THE
UPCOMING WEEK. A COLD FRONT MAY CROSS THE REGION ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LATEST SATELLITE SHOWED AN AREA OF FOG AND LOW CLOUDS ALONG THE
JERSEY COAST CREEPING INLAND. HAVE ADJUSTED CLOUD COVER AND ADDED
DENSE FOG TO THE GRIDS TO ACCOUNT FOR THIS, AND HAVE OPTED TO
ISSUE A DENSE FOG ADVISORY WITH THE 1230 AM UPDATE. THE MAIN
QUESTION REMAINS, HOW MUCH FURTHER WEST WILL IT PROGRESS. FUTURE
UPDATES WILL ADDRESS ANY CHANGES. WEST OF THE LOW CLOUDS AND FOG,
THE SKY WAS ESSENTIALLY CLEAR.
THE WIND WILL REMAIN VARIABLE TONIGHT, WITH SPEEDS MAINLY 5 MPH
OR LESS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
AFTER SOME MORNING LOW CLOUDS AND FOG, A WARMER DAY IS ON TAP AS
HIGH PRESSURE SLIDES SOUTHWARD FROM CANADA AND THEN OFF THE COAST
ON SATURDAY. TEMPERATURES SHOULD REACH INTO THE MIDDLE AND UPPER
60S ACROSS THE REGION. AREAS ALONG THE COAST WILL SEE TEMPERATURES
A BIT COOLER, IN THE MIDDLE TO UPPER 50S, AS AN ONSHORE FLOW
DEVELOPS AND IT WILL LIMIT SURFACE HEATING. TEMPERATURES WILL ALSO
BE IN THE 50S IN THE POCONOS.
THE ONSHORE FLOW MAY BEGIN TO BRING LOW CLOUDS OFF THE OCEAN LATE
IN THE DAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
SURFACE HIGH PRESSURE NEAR CAPE COD AT THE BEGINNING OF THIS
FORECAST PERIOD IS EXPECTED TO MOVE SLOWLY EAST-SOUTHEAST THROUGH
MOST OF NEXT WEEK. THE ONSHORE FLOW ASSOCIATED WITH THIS SYSTEM
WILL GRADUALLY SHIFT TO A MORE SOUTHERLY FLOW, ALLOWING
TEMPERATURES TO MODERATE THROUGH THE WEEK. HOWEVER...COASTAL
SECTIONS WILL BE COOLER NEXT WEEK IN RESPONSE TO THE FORMATION OF
A SEA BREEZE EACH DAY. A WEAK DISTURBANCE MOVING THROUGH FROM WEST
TO EAST MONDAY AND TUESDAY MAY PRODUCE SOME SHOWERS...AND SO
SLIGHT POPS HAVE BEEN ADDED TO THE WEATHER GRIDS. THE NEXT CHANCE
FOR PRECIPITATION IS ON FRIDAY WHEN A FRONTAL SYSTEM CROSSES THE
REGION. SO, THE OVERALL WEATHER PATTERN APPEARS TO BE FAIRLY DRY
AND WARM.
&&
.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AT 0130Z, CONDITIONS WERE VFR AT ALL OF OUR TAF SITES EXCEPT
KACY. LOW CLOUDS HAD DRIFTED BACK OVER KACY THIS EVENING AND THEY
SHOULD REMAIN OVERNIGHT. MEANWHILE, A MAINLY CLEAR SKY IS
ANTICIPATED THROUGH THE BALANCE OF THE EVENING AT OUR OTHER SEVEN
TAF SITES ALONG WITH NO VISIBILITY RESTRICTIONS. HOWEVER,
LINGERING LOW LEVEL MOISTURE AND A LIGHT WIND SHOULD RESULT IN THE
DEVELOPMENT OF SOME LOW CLOUDS AND FOG OVERNIGHT. THE LOW
CONDITIONS SHOULD LINGER INTO EARLY SATURDAY MORNING BEFORE SOME
IMPROVEMENT TAKES PLACE.
AN ONSHORE FLOW IS EXPECTED TO DEVELOP ON SATURDAY. INITIALLY,
ENOUGH ATMOSPHERIC MIXING SHOULD OCCUR TO PREVENT ADDITIONAL LOW
CLOUDS OFF THE OCEAN FROM DRIFTING VERY FAR INLAND. HOWEVER,
AROUND AND AFTER SUNSET ON SATURDAY, LOW CLOUDS MAY BEGIN TO MAKE
THEIR WAY WESTWARD AFFECTING MOST OF OUR TAF SITES.
WITH THE ONSHORE FLOW PATTERN, THE FORECAST FOR THE WEEKEND IS
ONE OF LOW CONFIDENCE.
OUTLOOK...
SOME SHOWERS ARE POSSIBLE MONDAY AND TUESDAY...BUT OTHERWISE
MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH MIDWEEK.
&&
.MARINE...
A QUIET PERIOD ACROSS THE ARA WATERS AS LOW PRESSURE PULLS AWAY
TONIGHT AND HIGH PRESSURE MOVES INTO THE AREA FOR THE WEEKEND.
BOTH SEAS AND WINDS REMAIN BELOW ADVISORY CRITERIA. WINDS WILL
BECOME MORE SOUTHERLY TONIGHT AND THEN BECOME MORE EASTERLY ON
SATURDAY. SEAS WILL BE 1 TO 2 FEET IN THE DELAWARE BAY AND 2 TO 3
FEET ON THE OCEAN.
OUTLOOK...
SUB-SCA CONDITIONS EXPECTED THROUGH MIDWEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...DENSE FOG ADVISORY UNTIL 10 AM EDT THIS MORNING FOR NJZ013-014-
020>027.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...MIKETTA
NEAR TERM...IOVINO/NIERENBERG
SHORT TERM...MEOLA
LONG TERM...MIKETTA
AVIATION...IOVINO/MIKETTA
MARINE...MEOLA/MIKETTAHazardous weather outlook, Mar 17, 12:08 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1208 AM EDT SAT MAR 17 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054- 055-060>062-067>071-180415- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 1208 AM EDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020>027-180415- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1208 AM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-180415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1208 AM EDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 16, 11:01 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1101 PM EDT FRI MAR 16 2012 NJZ013-014-020-022>027-170615- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON... HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 1101 PM EDT FRI MAR 16 2012 ...AREAS OF FOG ACROSS EASTERN NEW JERSEY... LOOK FOR AREAS OF FOG ACROSS EASTERN PORTIONS OF NEW JERSEY INTO THE EARLY MORNING HOURS. THE FOG WILL BE DENSE IN SPOTS...WITH VISIBILITIES DROPPING TO BELOW ONE-HALF MILE AT TIMES. THE FOG WILL IMPACT VISIBILITIES ON THE GARDEN STATE PARKWAY SOUTH OF EXIT 120. IF YOU WILL BE TRAVELING THROUGH THE OVERNIGHT ACROSS EASTERN NEW JERSEY...BE ON THE ALERT FOR LOCALLY POOR VISIBILITY IN FOG. SLOW DOWN...LEAVE PLENTY OF ROOM BETWEEN YOU AND THE OTHERS...AND KEEP YOUR HEADLIGHTS ON THE LOW BEAM SETTING. HAYES
Special weather statement, Mar 16, 11:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1159 PM EDT FRI MAR 16 2012 NJZ008-010-012-170700- MORRIS-SOMERSET-MIDDLESEX- INCLUDING THE CITIES OF...MORRISTOWN...SOMERVILLE...NEW BRUNSWICK 1159 PM EDT FRI MAR 16 2012 ...PATCHY DENSE FOG EARLY THIS MORNING... LOOK FOR PATCHY DENSE FOG TO FORM ACROSS PORTIONS OF NORTH CENTRAL AND NORTHWEST NEW JERSEY THROUGH 300 AM. IN LOW LYING SPOTS AND NEAR BODIES OF WATER...VISIBILITIES COULD DROP BELOW ONE-HALF MILE AT TIMES. IF YOU PLAN TO TRAVEL THROUGH THE EARLY MORNING HOURS...BE ON THE ALERT FOR RAPIDLY CHANGING VISIBILITY IN PATCHY DENSE FOG.
Nearby
Dense Fog Advisories in New Jersey, 2012Dense Fog Advisories in Maryland, 2012Dense Fog Advisories in Delaware, 2012Every dense fog advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.